# SDR CALA2015081194191

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 81,226 hours, 11,186 cycles
- Engine: Pwa PW40903
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORT, SEAT 1K EXHIBITING SPARKS & AN ELEC ODOR WHEN OPERATED TO THE RECLINE POSITION.  FOUND SEAT HARNESS PINCHED & SHORTED.  R & R SEAT HARNESS, OPERATIONS GOOD.
